# SDR SWAA2021080301556

- Difficulty date: July 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 20,824 hours, 9,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140BF CORRODED / FOUND CORROSION TO BE MORE THAN 20' IN LENGTH WHICH IS OUT OF LIMITS. FABRICATED NEW PANEL 140BF I/A/W AMM 25-52-01-201; SRM 53-00-53-1A AND DRAWING 453A2610 REV. K
